Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Teary and swollen eyes. On antihistamine. Why is it happening?

my 12 month old son has been waking up with swollen eyes each morning. He also tends to have teary eyes. this happens for the greater part of the mornings. i don t knwo if it s a coincidence but it started last week when we switched him to Nan 3. i took him to see a pead and he was given antihistamine and eye drops. i ve noticed that when he doesn t take the formula the swelling seems to stop. he wouldn t eat or drink milk for a couple of days when it all started.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
from what you describe, he might be allergic to the new milk formula and its not rare in children. Consulting your pediatrician to evaluate and switch this formula is advisable, However, another important cause of early morning eye swelling like kidney problems should also be ruled out in the management of the child.
Hope this helps.
Luchuo, MD.
Answered: Fri, 1 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor